# SDR RAAA00B1073

- Difficulty date: October 14, 2000
- Submitted: October 17, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- Aircraft time: 59,826 hours, 41,639 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Connector
- Condition: Contaminated
- Location: Te Flap Control
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

INBOARD T/E FLAP WOULD NOT EXTEND (ANC).  CLEANED WATER OUT OF FLAP CONTROL CANNON PLUG.
